# SDR HALA2012060300156

- Difficulty date: June 3, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 76,354 hours, 32,702 cycles
- Engine: Ge CF680A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 19,814 hours, 5,724 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE BOROSCOPE INDICATES ENGINE DAMAGED.  FOUND FIRST STAGE HPT BLADES DAMAGED BEYOND AMM LIMITS.  CHANGED NR 2 ENGINE. LEAK CHECK & OPS CHECK GOOD. OK FOR SERVICE.
